Some Extensions of M-Fractions Related to Strong Stieltjes Distributions
MetadataShow full item record
The purpose of this paper is to show the symmetric relations that appear between the coefficients of some even and odd extensions of the M-fractions related to a certain kind of symmetric strong Stieltjes distribution.
How to cite this document
Bracciali, Cleonice Fátima; McCabe, J. H.. Some Extensions of M-Fractions Related to Strong Stieltjes Distributions. Acta Applicandae Mathematicae, v. 61, n. 1-3, p. 65-80, 2000. Available at: <http://hdl.handle.net/11449/66144>.